Has anyone else suffered this way? Its not the GCA/PMR jaw pain - I had that at the beginning 3yrs ago & when I had a flare last year. Now the right side of my jaw is extremely painful making it difficult to open my mouth wide, eg yawn! Also to chew is very painful. I had my rheumatology check last week also the GP check-up. Neither think it is the illness symptom but a wearing out of the joint, possible cartilage damage. Can this be another wretched side effect of the medication? My GP said if things don't improve an injection is one possibility, last resort an op! At present I have been able to reduce steroids to 5mg a day, this is after 3yrs 2 months.
While I'm posting - a different matter. Last Nov I had a basal cell carcinoma removed from the back of my left hand & another biopsy done at the same time is positive so now awaiting radiotherapy for that! The Dermatology Dr & my GP both told me that steroids can cause skin cancer.